APRIL SALE ON NOW - ENDS 28/4/24 ONLY WHILE STOCKS LAST!!
代購

APOHealth Children’s Paracetamol 1 Month - 2 Years 20ml

$2.70

ORDER ONLINE PRICE ONLY!


Pharmacy Medicine. Limited to 2 units per customer.

Product Description

For effective temporary relief of fever and pain associated with teething, immunisation, earache, headache, symptoms of cold and flu.

Active Ingredients

paracetamol 100 mg/mL

Other Ingredients (Excipients)

citric acid monohydrate
Flavour
glycerol
macrogol 400
methyl hydroxybenzoate
propyl hydroxybenzoate
purified water
saccharin sodium
sodium chloride
sodium citrate dihydrate

Warnings

Store below 25 degrees Celsius

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE.

English